# SDR IXXA96126

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861PL
- Make and model: Doug DC-8-61
- Aircraft serial: 45964
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Line
- Part number: 6018011
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT FROM SLC, THE NR 2 ENGINE OIL QUANTITY INDICATION STARTED DECREASNG AND THEN RAPIDLY ROSE TO FULL.  CONTINUED OBSERVATION NOTED THE OIL PRESSURE STARTING TO FLUCTUATE ACCOMPANIED BY A FLICKERING OIL PRESSURE LIGHT.  THE ENGINE WAS PRECAUTIONARILY SHUT DOWN.  THE FLIGHT RETURNED TO SLC.  GROUND INSPECTION OF THE ENGINE FOUND A RUPTURED OIL PRESSURE LINE WHICH MAINTENANCE REPLACED.  MAINTENANCE ACCOMPLISHED A LEAK CHECK DURING THE GROUND RUN AND RELEASED THE AIRCRAFT TO SERVICE.  (M)
